BibTeX record: journals/automatica/CrespoS03

download as .bib file

@article{DBLP:journals/automatica/CrespoS03,
  author    = {Luis G. Crespo and
               {Jian-Qiao} Sun},
  title     = {Stochastic optimal control via Bellman's principle.},
  journal   = {Automatica},
  year      = {2003},
  volume    = {39},
  number    = {12},
  pages     = {2109--2114},
  url       = {http://dx.doi.org/10.1016/S0005-1098(03)00238-3},
  doi       = {10.1016/S0005-1098(03)00238-3},
  timestamp = {Wed, 03 Sep 2014 07:14:10 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/automatica/CrespoS03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}